Vol. 80, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A selection theorem for group actions

John Patton Burgess

Vol. 80 (1979), No. 2, 333–336
Abstract

Let a Polish group G act continuously on a Polish space X, inducing an equivalence relation E. Let EY be the restriction of E to an invariant Borel subset Y of X. Assume EY is countably separated. Then it has a Borel transversal.

Mathematical Subject Classification 2000
Primary: 54H15
Secondary: 03E15, 46L05, 04A15
Milestones
Received: 21 July 1978
Published: 1 February 1979
Authors
John Patton Burgess